# SDR DALA2015070104086

- Difficulty date: June 24, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 808
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT DRILLED THROUGH AT BS 808, RBL 2.95.  R & R  THE FWD CARGO FLOOR SUPPORT BETWEEN BS 706- 846, IAW SRM 51-40-05, PG 3, DETAIL I AND SRM 51-40-02, PARA 48 PGS 2-3 AND DWG NR 143N5320 AND SRM 51-40-03, TABLE II.
